# SDR UIEA2018112102677

- Difficulty date: November 19, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,501 hours, 14,499 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 60683221
- Part serial: 1242005
- Condition: Warning Message
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OUTFLOW VALVE EICAS MSG(  REMOVED / AND REPLACED OUTFLOW VALVE IAW AMM 21-31-03 OPS NORMAL   )
